Korean J. Math.  Vol 20, No 2 (2012)  pp.
DOI: https://doi.org/10.11568/kjm.2012.20.2.

INTEGRAL DOMAINS WITH FINITELY MANY STAR OPERATIONS OF FINITE TYPE

Gyu Whan Chang

Abstract


Let D be an integral domain and SF(D) be the set of star operations of finite type on D. We show that if |SF(D)| < ∞, then every maximal ideal of D is a t-ideal. We give an example of integrally closed quasi-local domains D in which the maximal ideal is divisorial (so a t-ideal) but |SF(D)| = ∞. We also study the integrally closed domains D with |SF (D)| ≤ 2. 


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr